# SDR 95ZZZX1346

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AL
- Make and model: Skrsky S76A
- Aircraft serial: 760277
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS48C2C163000
- Condition: Leaking
- Location: Xmsn Area
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, COPILOT NOTED HYDRAULIC FLUID COMING FROM LEFT SIDE OF ENGINE INLET COWLING.  HOSE ASSY FOUND LEAKING.  REPLACE HOSE ASSY.
